Antibiotics bactrim

Common Questions and Answers about Antibiotics bactrim

antibiotics

i had multiple infections and multiple courses of antibiotics early in treatment. Bactrim once, z pack three times and darn it, i can't remember the one i had first. This was also during the time where i dropped my hemoglobin around 5 points in six weeks. Hemoglobin is still hoovering around 12. I have not taken Procrit. I do take B12 and that helps with overall feeling of well being.
Has anyone bn in antibiotics during pregnancy? If so how far along were you? Had anyone taken azithromax 250??
Is it harmful to the baby if im taking antibiotics for bronchitis? And I am only about 1 month .
Hello, From your post I understand that you had an allergic reaction to Bactrim( sulfa drug). Common sulfa antibiotics include Septra, Bactrim and Pediazole.You need to avoid these drugs and take some Benadryl or Claritin. Also apply calamine lotion or steroid cream on the rash after consulting a dermatologist, It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
Acne responds slowly to oral antibiotics and you make see quicker results if you use a topical retinoid (like Differin) at the same time. Eloise.
Is it dangerous for people with Hypothoridism to take Bactrim? What antibiotics are safe?
I have been on Bactrim DS for about 2 years now. I will soon be starting Sprintec 28, and I wondered if the antibiotic will lessen the effectiveness of my birth control? Thank you!
Ok, so I did some research and it turns out that the antibiotics (Bactrim DS) that my dr prescribed (for an apparent bladder infection; won't know for sure until I get my urine culture results on Tuesday) had side effects of nausea, extreme body ache, vomiting, and constipation between others. So, I guess I'm not pregnant after all. And I guess that the other symptoms that I was feeling are due to an inminent period. I've taken many antibiotics before and have never reacted like this.
It seems like my face is breaking out worse than it did before I went on it. So now my derm put me on Bactrim DS. Do these medications do the same thing because minocycline worked great for a few months till it stopped working. Minocycline did a great job and I just dont want to waste my time using Bactrim if it doesnt fight the same type of thing that minocycline did.
I had unpretected sex the Saturday of my placebo pills ( i start my pills on sunday). I got a UTI and got prescribed Bactrim today ( Monday) I've taken my pills on time and such but I'm worried that if i start Bactrim today ill become pregnant from the Saturday. Do you think i should wait to start the antibiotics? I just want to be extra careful.
so I stopped taking it about 3 weeks ago and now I have been prescribe Bactrim? It seems that antibiotics are the ONLY thing that cure my acne since I have really oily skin. The topicals dry it out in the beginning, and I only apply a little, but then my sebaceous glands quickly make up for the lack of oil. I always keep it well moisturized with noncomedogenic lotion but by noon I look like a grease monkey :-( Any help would be great !!!!
I have been prescribed a ten day dosage of Bactrim DS and i am expriencing brown vaginal discharge. I am not itching nor dose it have an odor but i am concerned.
Let me just say that I didn't see a forum for specific medications, so I figured this was the best place for this question. I was prescribed Bactrim for a pain I've been having (basically, I had a cut, and after it healed I started having pain under where it was. The doctor wasn't 100% sure it was an infection, but she said we could try this.) I was taking it twice a day starting on a Monday night (so once on Monday).
My doc says I'm not alleric to Bactrim and this is a coincidence but I'm not sure. Could this be a reaction to the Bactrim? I have some bactroban ointment that I've been putting on it but things have not been getting better. I'm going to try get get a second opinion and stop taking the bactrim.
I am 6wks pregnant. I wk before doctor prescribed bactrim because of a bladder infection. After almost finishing the bottle I started to have rash all over my body, since it was starting they were smaller, the doctor told me to start using benadril every 6-8 hrs, nothing have change. I have the rash all over my body, bigger and different.
I was put on bactrim to treat a staff infection and since I started taking the medicine I developed a severe rash on my penis. I was perscribed bactrim ds 800/160 tablets to take two, two times a day. Should I stop taking the bactrim and call my doctor? Also is there anything I can use to make the rash better or just more bearable until it heals. Thank you.
I know allergies to medicine can affect the kind of antibiotics you get. You can always call the pharmacist and ask, they will know for sure if it causes any harm what so ever! HOWEVER I just found this...(it says you shouldn't use it if pregnant...eeek What is the most important information I should know about Bactrim?
My ENT prescribed me generic bactrim DS to treat pressure I have in my sinuses even though the exam showed no signs of infection in my sinus or ears. I took one pill this morning and then I read about potential dangers of the drug. I have never taken a sulfa drug before and don't know if I am allergic, do I really need to finish the entire course when I have no real symptoms to begin with?
I've taken Bactrim for yrs. for sinus infections, being that I'm allergic to many other antibiotics. However, I've never take Doxycycline. So, could it of been the Doxycycline or Bactrim that raised my level's? and if so, why did the ALT elevated on 7/11 and 7/19 bloodtest results? Thank you for your assistance!
After taking Bactrim 7 month ago for a urinary infection, I developed a red facial mask rash that cannot be diagnosed or cured. I have been tested for Rosacea, sun poisoning,lupus, carcinoid tumor, pheochromocytoma, mastocytosis, with erysipelas and allergy ruled out. I have had blood tests, urine tests, 24 hour urine tests, and 2 biopsies (that show nothing (eg "consistant with Rosacea").
I had been to my family doctor 3 weeks ago for the rash around my nose and mouth and she prescribed me 7 days of bactrim. Believe it or not, it cleared it up within a week. Then one week after I finished my prescription, it came back. I saw a dermatologist today and he officially called it POD. He said that since the bactrim worked the first time, he was going to stick with that and have me continue my treatment with it for 10 to 12 weeks.
I believe I have been experiencing severe panic attacks/ anxiety as a result of a combination of antibiotics I was on for an UTI. I have stopped the antibiotics, abou 36 hours ago, and am wondering how long before they are out of my system? and when they are out, will the anxiety go away? My GP prescribed a mild anti-anxiety drug and it has helped but not completely.. My heart is pounding and anytime I think of leaving the house I get sick to my stomach...
My doctor first put me on Bactrim, and I had a rash all over my body and developed a fungal infenction as well. This was on day 8 of 10 on Bactrim. The doctor switched me to Keflex, and this time, that same day I got another rash all over my body. Then, she gave me a cream call Muciprocin, but i've been using it for over a week and see no improvement, although no rashes. Has this happened to anyone? Are there other antibiotics out there?
I have always gotten these when hypo and have always dealt with them myself and WITHOUT antibiotics. This one was a bit worse than normal. My hip is fine, no fever- no pain but just felt I should check it out- it looked like it needed a couple of stitches! TMI, sorry. The doc there gave me scripts for Bactrim AND Cipro- for 2 weeks.
So I'm on birth control and because I had a urinary tract infection I had to take an antibiotic. I've heard a lot that antibiotics cancel out the pill. One is that true and if so how long after I stop taking the antibiotic will the pill become effective again? I have to take the antibiotic(bactrim) for 10 days if that helps at all.
Hello, I recently was seen by a new dermatologist that recommended that I wean off the antibiotic bactrim that I have been taking for some time now. I was wondering what would be the best way to do this. Right now I have gone down from BID to SID for almost a week now. I'm thinking about going to QOD for a week next. Does this sound like a decent way of doing so? Thanks.
I am using desoximetasone because the tip of my penis had a discoloration and I had witness some dryness, again, while and after using antibiotics. My main concern is, while using Bactrim I experienced several side effects: Facial rashes, night sweats and the closing of my throat. That is when I stopped using Bactrim. All other side effects are gone except for the closing of my throat that comes on and off, especially when I'm done eating.
I will appreciate very much - if possible - to receive more information about 3 main questions posted. About MSK and antibiotics. a) what is the name of the antibiotic and the dose, please b) have you experienced a substantial relief of pain - or how will you describe it c) do you also need to take painkillers, if so what type Thank you.
Bactrim/Septra, Geopen (may be off the market), tetracycline and fluroquinolones (such as Cipro. The choice of antibiotic should be based on the sensitivities from the urine cultures. Every antibiotic has possible untoward effects, and Cipro is the one most recently noted to have some new associated problems. If tetracycline or Bactrim were drugs to which your infecting bacteria were sensitive, I'd go with either. If Cipro were the only one of the reasonable choices, then I'd go with that.
MedHelp Health Answers